Alert archive / New Jersey / Small Craft Advisories in 2024

Small Craft Advisory 64, NWS Philadelphia/Mount Holly

September 2, 2024

NWS Philadelphia/Mount Holly issued this small craft advisory at Sep 2, 2024, 2:54 AM EDT. It took effect at Sep 2, 2024, 8:00 PM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Sep 2, 2024, 2:54 AM EDT (06:54 UTC)
In effect from
Sep 2, 2024, 8:00 PM EDT
Expired
Sep 4, 2024, 1:00 AM EDT
In force
29 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

575 
WHUS71 KPHI 020654
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
254 AM EDT Mon Sep 2 2024

ANZ450>452-022000-
/O.NEW.KPHI.SC.Y.0064.240903T0000Z-240903T1200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
254 AM EDT Mon Sep 2 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
EDT TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...From 8 PM this evening to 8 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ453>455-022000-
/O.NEW.KPHI.SC.Y.0064.240903T0300Z-240903T1200Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
254 AM EDT Mon Sep 2 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM
EDT TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From 11 PM this evening to 8 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hoeflich
6 follow-up statements
370 
WHUS71 KPHI 021827
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
227 PM EDT Mon Sep 2 2024

ANZ430-431-030730-
/O.EXB.KPHI.SC.Y.0064.240903T0300Z-240903T1700Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
227 PM EDT Mon Sep 2 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 PM
EDT TUESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 11 PM this evening to 1 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>452-030730-
/O.EXT.KPHI.SC.Y.0064.240903T0000Z-240903T1700Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
227 PM EDT Mon Sep 2 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
1 PM EDT TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...From 8 PM this evening to 1 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ453>455-030730-
/O.EXT.KPHI.SC.Y.0064.240903T0300Z-240903T1700Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
227 PM EDT Mon Sep 2 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
1 PM EDT TUESDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From 11 PM this evening to 1 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
680 
WHUS71 KPHI 022324
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
724 PM EDT Mon Sep 2 2024

ANZ450>452-031230-
/O.CON.KPHI.SC.Y.0064.240903T0000Z-240903T1700Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
724 PM EDT Mon Sep 2 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT
TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...Until 1 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ453>455-031230-
/O.CON.KPHI.SC.Y.0064.240903T0300Z-240903T1700Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
724 PM EDT Mon Sep 2 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 1 PM EDT TUESDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From 11 PM this evening to 1 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-031230-
/O.CON.KPHI.SC.Y.0064.240903T0300Z-240903T1700Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
724 PM EDT Mon Sep 2 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 1 PM EDT TUESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 11 PM this evening to 1 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
846 
WHUS71 KPHI 030649
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
249 AM EDT Tue Sep 3 2024

ANZ450>452-031700-
/O.CON.KPHI.SC.Y.0064.000000T0000Z-240903T1700Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
249 AM EDT Tue Sep 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...Until 1 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ453>455-031700-
/O.CON.KPHI.SC.Y.0064.000000T0000Z-240903T1700Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
249 AM EDT Tue Sep 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...Until 1 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-031700-
/O.CON.KPHI.SC.Y.0064.000000T0000Z-240903T1700Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
249 AM EDT Tue Sep 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 1 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
296 
WHUS71 KPHI 031616
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1216 PM EDT Tue Sep 3 2024

ANZ430-431-031730-
/O.CAN.KPHI.SC.Y.0064.000000T0000Z-240903T1700Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1216 PM EDT Tue Sep 3 2024

...SMALL CRAFT ADVISORY IS CANCELLED...

Marine conditions have fallen below advisory criteria.

$$

ANZ450>452-040000-
/O.EXT.KPHI.SC.Y.0064.000000T0000Z-240904T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
1216 PM EDT Tue Sep 3 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Seas 3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ453>455-040000-
/O.EXT.KPHI.SC.Y.0064.000000T0000Z-240904T0000Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1216 PM EDT Tue Sep 3 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Seas 3 to 5 ft.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
670 
WHUS71 KPHI 032346
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
746 PM EDT Tue Sep 3 2024

ANZ450>453-040100-
/O.EXP.KPHI.SC.Y.0064.000000T0000Z-240904T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
746 PM EDT Tue Sep 3 2024

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

Winds and seas have lowered below SCA thresholds based on current
observations.

$$

ANZ454-455-040500-
/O.EXT.KPHI.SC.Y.0064.000000T0000Z-240904T0500Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
746 PM EDT Tue Sep 3 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT WEDNESDAY...

* WHAT...Northeast winds 10 to 20 kt and seas 3 to 5 ft.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 1 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
678 
WHUS71 KPHI 040450
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1250 AM EDT Wed Sep 4 2024

ANZ454-455-040600-
/O.EXP.KPHI.SC.Y.0064.000000T0000Z-240904T0500Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1250 AM EDT Wed Sep 4 2024

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM EDT EARLY THIS
MORNING...

Winds and seas have diminished below Small Craft Advisory levels.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Sep 2, 1:21 AM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Sep 2, 1:21 AM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
121 AM EDT Mon Sep 2 2024

.SYNOPSIS...
A cold front moves across the area later tonight. High pressure
builds out of the Great Lakes region during Monday and into the
Northeast and Mid-Atlantic states Tuesday and Wednesday, before
shifting to the northeast late in the week. A low pressure
system moving up from the south may affect our area for the end
of the week into next weekend.

&&

.NEAR TERM /THROUGH TODAY/...
As of 1 AM on this Labor Day 2024, the sweeping cold front that
is putting an end to the summer heat and humidity is right at
the I-95 corridor. Some showers/heavy downpours have developed
right along the front (one of which just moved of our office).
Tweaked the PoPs slightly, but conditions should be dry by
daybreak. Previous full discussion follows.

7 PM discussion...
Through this evening, expecting continued very limited coverage of
showers and storms through the evening. Downburst potential (and
even thunder potential) appears to be reducing but could briefly
return with the actual frontal passage overnight. Overall
though, looking like a majority of the region will see little,
if any, rain, with best chance of additional rain being across
southern Delaware.

The cold front will push offshore by daybreak. Cold and dry air
advection will quickly develop in the wake of the front - for a
rare case of dew point temperatures decreasing through the
overnight hours. Highs tomorrow should be 5 to 10 degrees lower
than Sunday, ranging from the upper 60s to lower 80s. Clouds may
linger through daybreak, but should see clearing skies through
the morning, resulting in a mostly sunny day. It will be
noticeably breezy as well, with gusts of 20-25 mph.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
High pressure settles across the northeast and Mid Atlantic
states through Wednesday, bringing a string of cool days with
low humidity. Monday night will see temperatures fall into the
upper 40s to mid 50s with upper 50s in the Philly metro area. A
light N-NW breeze is expected to keep overnight temperatures
from completely cratering, but clear skies will still provide
efficient radiational cooling. Tuesday and Tuesday night will be
less windy than Monday and continue to be dry days as the high
will be over the region. Temperatures will be near to a little
below average for this time of year with low humidity. High
pressure begins to shift offshore Wednesday, allowing for weak
return flow to begin during the afternoon. Warmer temperatures
will result, but still a few degrees below climo.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
High pressure continues to shift offshore to the north and east
Wednesday night into Thursday, but still nosing its way into
our area, keeping the weather dry. Temperatures will gradually
warm Thursday as well with return flow developing.

More uncertainty for the end of the week into the weekend due
to an approaching cold front from the west and possible low
pressure lifting northward from our south. Latest guidance shows
better agreement that this low will bring the area rain,
potentially even some heavy rain, around the Friday/Saturday
time frame. That said, there remains uncertainty regarding the
exact speed and timing of the system. For this reason, we stayed
close to NBM forecast which keeps mainly chance POPs in the
forecast for Friday through Saturday.

&&

.AVIATION /05Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas..

Rest of Tonight (until 12z)...VFR. Showers are now east of the
I-95 terminals, but could move into the vicinity of KMIV/KACY in
the next hour or two. Winds will abruptly shift at the I-95
terminals by 06z or shortly thereafter, coming out of the NW,
around 10 kt. The wind shift will come between 07z-08z at
KMIV/KACY. High confidence overall.

Labor Day...VFR with NW winds 10 to 15 kts, and gusts up to 25
kt. High confidence.

Monday night...VFR. Northerly winds around 10 kt. High
confidence.

Outlook...

Tuesday-Thursday...VFR conditions.

Friday...Mostly VFR with afternoon showers and thunderstorms
possible.

&&

.MARINE...
Winds and seas are generally expected to stay below Small Craft
Advisory conditions, though some showers and thunderstorms are
possible tonight for the bay and coastal waters, mainly adjacent
to far southern NJ and DE.

Outlook...

Monday-Thursday...SCA conditions looking more likely Monday
night behind the cold front with decent northerly flow, with
gusts of 25+ knots possible and seas possibly up to 5 ft
offshore. Sub-SCA otherwise through Thursday.

Friday...SCA conditions possible with seas building to 3-5 feet
with a long fetch of easterly winds gusting to around 20 knots.

Rip currents...

Through Tuesday....Southerly winds will become north to
northeast later tonight and continue through Tuesday at 10-20
mph, although the winds may diminish some Tuesday especially
across the northern New Jersey Shore. Breaking waves in the surf
zone are forecast to be around 2 feet. As a result, a LOW risk
for the development of dangerous rip currents continues for both
the New Jersey Shore and the Delaware Beaches.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...MJL
NEAR TERM...Hoeflich/Johnson/RCM
SHORT TERM...MJL
LONG TERM...MJL
AVIATION...Hoeflich/Johnson/MJL/RCM
MARINE...Gorse/Johnson/MJL/RCM

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 11:24 PM EDTSpecial Marine WarningPHI66 min

Nearby

Small Craft Advisories in New Jersey, 2024Every small craft advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.